Navigating Covishield concerns: Distinguishing fact from fiction

Share :

Published May 2, 2024 at 7:23pm

    Doctor allays fear of Covishield side effects

    AstraZenece had acknowledged TTS

    Distinguishing factual information from speculation is crucial

AstraZeneca, the developer and manufacturer of the Covishield Covid vaccine, has recently acknowledged the possibility of Thrombosis with Thrombocytopenia Syndrome (TTS) as a side effect. This admission has triggered discussions on social media platforms regarding the vaccine’s safety. While it’s important to address valid concerns, distinguishing between factual information and speculation is crucial. Dr. Anjanappa, Gastroenterologist, says, “Any vaccine will have side effects. Most of them are within 6 months. Some are immediate and some are delayed. One of the delayed side effects is clotting. But the incidence was 6 to 7 out of 10 lakh people. Now 3 years have passed. Nobody should be afraid of taking the vaccine.  But please don’t be scared.”

Also Read: AstraZeneca admits to possibility of rare potential health risk of Covishield

On the issue of people facing symptoms, he said, “Please visit a doctor. There is no use being fearful. But don’t fear for your general health. Give up being an alcoholic.”  

It might be recalled that a confession had been made in January. It said, “It is admitted that the AZ vaccine can, in very rare cases, cause TTS. The causal mechanism is not known…Further, TTS can also occur in the absence of the AZ vaccine (or any vaccine). Causation in any individual case will be a matter for expert evidence.”

Navigating Covishield concerns: Distinguishing fact from fiction

https://newsfirstprime.com/wp-content/uploads/2024/05/AstraZeneca-New.webp

    Doctor allays fear of Covishield side effects

    AstraZenece had acknowledged TTS

    Distinguishing factual information from speculation is crucial

AstraZeneca, the developer and manufacturer of the Covishield Covid vaccine, has recently acknowledged the possibility of Thrombosis with Thrombocytopenia Syndrome (TTS) as a side effect. This admission has triggered discussions on social media platforms regarding the vaccine’s safety. While it’s important to address valid concerns, distinguishing between factual information and speculation is crucial. Dr. Anjanappa, Gastroenterologist, says, “Any vaccine will have side effects. Most of them are within 6 months. Some are immediate and some are delayed. One of the delayed side effects is clotting. But the incidence was 6 to 7 out of 10 lakh people. Now 3 years have passed. Nobody should be afraid of taking the vaccine.  But please don’t be scared.”

Also Read: AstraZeneca admits to possibility of rare potential health risk of Covishield

On the issue of people facing symptoms, he said, “Please visit a doctor. There is no use being fearful. But don’t fear for your general health. Give up being an alcoholic.”  

It might be recalled that a confession had been made in January. It said, “It is admitted that the AZ vaccine can, in very rare cases, cause TTS. The causal mechanism is not known…Further, TTS can also occur in the absence of the AZ vaccine (or any vaccine). Causation in any individual case will be a matter for expert evidence.”

Load More